# SDR RRXA98281

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1480-4500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 24 RIGHT CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 1480 TO 1500.  REMOVED LONGERON 24 RIGHT, TREATED AREA IAW DC-8 SRM.  FABRICATED AND INSTALLED NEW SECTION OF LONGERON IAW DC-8 SRM 53-2-2, FIGURE 10.
